The factorization of certain quadrinominals.

W.H. Mills

Mathematica Scandinavica (1985)

  • Volume: 57, page 44-50
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mills, W.H.. "The factorization of certain quadrinominals.." Mathematica Scandinavica 57 (1985): 44-50. <>.

author = {Mills, W.H.},
journal = {Mathematica Scandinavica},
keywords = {factorizations; quadrinomials; cyclotomic factor},
pages = {44-50},
title = {The factorization of certain quadrinominals.},
url = {},
volume = {57},
year = {1985},

AU - Mills, W.H.
TI - The factorization of certain quadrinominals.
JO - Mathematica Scandinavica
PY - 1985
VL - 57
SP - 44
EP - 50
KW - factorizations; quadrinomials; cyclotomic factor
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.